Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Got stabbed last year. Burning, itching sensation on chest. History of asthma. Causes for itching?

Hi, I need to ask a question. My friend is experiencing burning and itching on his side, and in his chest . He has asthma, but hasn t taken any asthma treatments since elementary because it only kicks in when he exercises. He got stabbed about last year, and they had to stitch him up in the inside too. Can this burning and itching be relavent to the stabbing incident, or is it something else?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Adnikki15,
your friend's symptoms are not related to his asthma, also if it was because of nerve injury after stabbing and stitches ,it would have presented earlier and not after a year.
Most likely he has got fungal infection or allergies. he should get his blood eosinophil count done to check for allergies. skin cream containing Clotrimazole will help incase of fungal infections.
Hope this helps.. stay healthy and stay cheerful.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor